# SDR CALA2017021300345

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 103,979 hours, 16,109 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 70R608600U
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL QTY SLOWLY DECREASED TO 0. OIL PRESS HELD STEADY FOR A WHILE. EMERGENCY DECLARED.  ENGINE IDLE RUN TEST CONFIRMED OIL LEAK FROM OIL SEAL DRAIN FOR THE IDG DRIVE. REMOVED IDG, REPLACED IDG DRIVE OIL SEAL & ASSOCIATED PACKING GROOVE PER AMM 72-61-04/401. IDG REINSTALLED PER AM M 24-11-01/401. IDG LEAK CHECK AND OPS TEST PER AMM 24-11-01/501. OPS GOOD, NO LEAKS FOUND.
